Alert archive / Wyoming / Wind Chill Warnings in 2007
Wind Chill Warning 1, NWS Cheyenne, WY
NWS Cheyenne, WY issued this wind chill warning at Feb 1, 2007, 5:45 AM MST for Crook County, Weston County, Wyoming. It took effect at Feb 1, 2007, 3:31 PM MST. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 1, 2007, 5:45 AM MST (12:45 UTC)
- In effect from
- Feb 1, 2007, 3:31 PM MST
- Expired
- Feb 2, 2007, 10:53 AM MST
- In force
- 19 hr
- Issued by
- NWS Cheyenne, WY
Counties Crook County, WY, Weston County, WY
The radar
The Rapid City radar (KUDX), 139 km from the middle of the area, began a volume at 12:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 0.8 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1201 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- -49 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KCYS 011245 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 545 AM MST THU FEB 1 2007 ...A WIND CHILL WARNING HAS BEEN POSTED FOR MUCH OF SOUTHEAST WYOMING TONIGHT INTO FRIDAY MORNING... .A SURGE OF EVEN COLDER ARCTIC AIR WILL MOVE IN LATE THIS MORNING AND AFTERNOON WITH BLUSTERY NORTH WINDS OF 20 TO 30 MPH ACCOMPANYING IT. WHILE THE WINDS WILL DECREASE TO 10 TO 20 MPH TONIGHT...THEY WILL STILL COMBINE WITH TEMPERATURES FROM 5 BELOW ZERO TO 20 BELOW TO SEND WIND CHILL READINGS TO 25 TO 45 BELOW ZERO. WYZ061>067-069-070-012300- /O.NEW.KCYS.WC.W.0001.070202T0100Z-070202T1600Z/ SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE- LARAMIE VALLEY-LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS- PINE BLUFFS- INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW... CENTENNIAL...GARRETT...LARAMIE...BUFORD...HORSE CREEK... WHEATLAND...GUERNSEY...CHEYENNE...PINE BLUFFS 545 AM MST THU FEB 1 2007 ...WIND CHILL WARNING IN EFFECT FROM 6 PM THIS EVENING TO 9 AM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND CHILL WARNING FOR MUCH OF SOUTHEAST WYOMING TONIGHT INTO FRIDAY MORNING. BITTER COLD ARCTIC AIR WILL SETTLE IN AFTER SUNSET THIS EVENING WITH OVERNIGHT LOW TEMPERATURES FROM 5 BELOW ZERO TO 20 BELOW. NORTH TO NORTHWEST WINDS OF 10 TO 20 MPH WILL COMBINE WITH THE COLD TEMPERATURES TO PRODUCE EXTREMELY COLD WIND CHILL VALUES OF 25 TO 45 BELOW ZERO. THESE CONDITIONS WILL PERSIST INTO THE MID MORNING HOURS ON FRIDAY. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND SOME WIND WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ JLH
4 follow-up statements
000 WWUS45 KCYS 012231 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 331 PM MST THU FEB 1 2007 ...WIND CHILL WARNING HAS BEEN POSTED FOR SOUTHEAST WYOMING TONIGHT THROUGH LATE FRIDAY MORNING... .BITTERLY COLD ARCTIC AIR WILL CONTINUE TO SURGE SOUTHWARD ACROSS WYOMING. BRISK WINDS WILL COMBINE WITH THE ARCTIC AIR TO PRODUCE DANGEROUSLY COLD WIND CHILLS. IF YOU MUST VENTURE OUTDOORS... PLEASE DRESS ACCORDINGLY. PLEASE MAKE SURE PETS HAVE ADEQUATE SHELTER FROM THE BITTER COLD. WYZ059-060-068-020500- /O.EXB.KCYS.WC.W.0001.070202T0100Z-070202T1800Z/ CONVERSE-NIOBRARA-GOSHEN- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...TORRINGTON 331 PM MST THU FEB 1 2007 ...WIND CHILL WARNING IN EFFECT FROM 6 PM THIS EVENING TO 11 AM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 11 AM MST FRIDAY. BITTERLY COLD ARCTIC AIR WILL COMBINE WITH BRISK WINDS TO PRODUCE DANGEROUSLY COLD WIND CHILL TEMPERATURES OF 25 BELOW TO 50 BELOW ZERO. THESE CONDITIONS WILL PERSIST INTO THE LATE MORNING HOURS ON FRIDAY. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND SOME WIND WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ WYZ061>067-069-070-020500- /O.EXT.KCYS.WC.W.0001.070202T0100Z-070202T1800Z/ SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE- LARAMIE VALLEY-LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS- PINE BLUFFS- INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW... CENTENNIAL...GARRETT...LARAMIE...BUFORD...HORSE CREEK... WHEATLAND...GUERNSEY...CHEYENNE...PINE BLUFFS 331 PM MST THU FEB 1 2007 ...WIND CHILL WARNING NOW IN EFFECT FROM 6 PM THIS EVENING TO 11 AM MST FRIDAY... THE WIND CHILL WARNING IS NOW IN EFFECT FROM 6 PM THIS EVENING TO 11 AM MST FRIDAY. BITTERLY COLD ARCTIC AIR WILL COMBINE WITH BRISK WINDS TO PRODUCE DANGEROUSLY COLD WIND CHILL TEMPERATURES OF 25 BELOW TO 50 BELOW ZERO. THESE CONDITIONS WILL PERSIST INTO THE LATE MORNING HOURS ON FRIDAY. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND SOME WIND WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ RUBIN
000 WWUS45 KCYS 020412 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 912 PM MST THU FEB 1 2007 ...WIND CHILL WARNING CONTINUES FOR SOUTHEAST WYOMING FOR THE REST OF TONIGHT THROUGH LATE FRIDAY MORNING... .BITTERLY COLD ARCTIC AIR WILL BE OVER SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE THROUGH FRIDAY. BRISK WINDS WILL COMBINE WITH THE ARCTIC AIR TO PRODUCE DANGEROUSLY COLD WIND CHILLS. IF YOU MUST VENTURE OUTDOORS... PLEASE DRESS ACCORDINGLY. WYZ059>070-021215- /O.CON.KCYS.WC.W.0001.000000T0000Z-070202T1800Z/ CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN- CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...RAWLINS... HANNA...MEDICINE BOW...CENTENNIAL...GARRETT...LARAMIE...BUFORD... HORSE CREEK...WHEATLAND...GUERNSEY...TORRINGTON...CHEYENNE... PINE BLUFFS 912 PM MST THU FEB 1 2007 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST FRIDAY... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST FRIDAY. BITTERLY COLD ARCTIC AIR WILL COMBINE WITH BRISK WINDS TO PRODUCE DANGEROUSLY COLD WIND CHILL TEMPERATURES OF 25 BELOW TO 50 BELOW ZERO. THESE CONDITIONS WILL PERSIST INTO THE LATE MORNING HOURS ON FRIDAY. AT 9 PM...WIND CHILL VALUES IN SOUTHEAST WYOMING RANGED FROM 19 BELOW ZERO IN TORRINGTON TO 31 BELOW ZERO AT THE LARAMIE AIRPORT. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND SOME WIND WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ WEILAND
000 WWUS45 KCYS 021009 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 309 AM MST FRI FEB 2 2007 ...WIND CHILL WARNING CONTINUES FOR SOUTHEAST WYOMING THROUGH LATE THIS MORNING... .BITTERLY COLD ARCTIC AIR WILL PERSIST ACROSS SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE. BRISK WINDS WILL COMBINE WITH THE ARCTIC AIR TO PRODUCE DANGEROUSLY COLD WIND CHILLS. IF YOU MUST VENTURE OUTDOORS...PLEASE DRESS ACCORDINGLY. WYZ059>070-021800- /O.CON.KCYS.WC.W.0001.000000T0000Z-070202T1800Z/ CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN- CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...RAWLINS... HANNA...MEDICINE BOW...CENTENNIAL...GARRETT...LARAMIE...BUFORD... HORSE CREEK...WHEATLAND...GUERNSEY...TORRINGTON...CHEYENNE... PINE BLUFFS 309 AM MST FRI FEB 2 2007 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. BITTERLY COLD ARCTIC AIR WILL COMBINE WITH BRISK WINDS TO PRODUCE DANGEROUSLY COLD WIND CHILL TEMPERATURES OF 25 BELOW TO 45 BELOW ZERO THIS MORNING. AT 3 AM...WIND CHILL VALUES IN SOUTHEAST WYOMING RANGED FROM 18 BELOW ZERO IN TORRINGTON TO 36 BELOW ZERO AT THE LARAMIE AIRPORT. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND SOME WIND WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ NEZ001>003-019>021-054-055-021800- /O.NEW.KCYS.WC.Y.0001.070202T1009Z-070202T1800Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 309 AM MST FRI FEB 2 2007 ...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM MST THIS MORNING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM MST THIS MORNING. BITTERLY COLD ARCTIC AIR WILL COMBINE WITH BRISK WINDS TO PRODUCE DANGEROUSLY COLD WIND CHILL TEMPERATURES OF 20 BELOW TO 30 BELOW ZERO THIS MORNING. AT 3 AM...WIND CHILL VALUES IN THE NEBRASKA PANHANDLE RANGED FROM 22 BELOW ZERO IN SCOTTSBLUFF TO 30 BELOW ZERO AT ALLIANCE. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ HAHN
000 WWUS45 KCYS 021753 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1053 AM MST FRI FEB 2 2007 ...THE WIND CHILL VALUES WILL NOT BE QUITE AS COLD OVER SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE FOR THE REST OF THE AFTERNOON... .EVEN THOUGH WINDS REMAIN BRISK OVER MUCH OF SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE LATE THIS MORNING...ACTUAL TEMPERATURES HAVE STEADLY RISEN. THE RESULTING WIND CHILL VALUES WILL NOT BE AS COLD FOR THE AFTERNOON AS THEY WERE LAST NIGHT AND THIS MORNING...WITH VALUES MAINLY BETWEEN 10 BELOW ZERO AND 25 BELOW ZERO. WYZ059>070-021900- /O.CAN.KCYS.WC.W.0001.000000T0000Z-070202T1800Z/ CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN- CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...RAWLINS... HANNA...MEDICINE BOW...CENTENNIAL...GARRETT...LARAMIE...BUFORD... HORSE CREEK...WHEATLAND...GUERNSEY...TORRINGTON...CHEYENNE... PINE BLUFFS 1053 AM MST FRI FEB 2 2007 ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND CHILL WARNING. TEMPERATURES HAVE SLOWLY RISEN OVER THE AREA THIS MORNING. EVEN THROUGH THE WINDS WILL REMAIN BRISK THE RESULTING WIND CHILL VALUES WILL BE NOT AS COLD...BETWEEN 10 BELOW ZERO AND 25 BELOW ZERO THROUGH THE AFTERNOON. FOR THAT REASON THE WIND CHILL WARNING HAS BEEN CANCELLED. IT WILL STILL BE A VERY COLD DAY OVER SOUTHEAST WYOMING AND IF YOU MUST GO OUTSIDE BE SURE TO DRESS APPROPRIATELY AS FROST BITE OR EVEN HYPOTHERMIA CAN OCCUR IF UNPROTECTED. $$ NEZ001>003-019>021-054-055-021900- /O.CAN.KCYS.WC.Y.0001.000000T0000Z-070202T1800Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 1053 AM MST FRI FEB 2 2007 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND CHILL ADVISORY. TEMPERATURES HAVE SLOWLY RISEN OVER THE PANHANDLE THIS MORNING. EVEN THROUGH THE WINDS WILL REMAIN BRISK THE RESULTING WIND CHILL VALUES WILL BE NOT AS COLD...BETWEEN 10 BELOW ZERO AND 25 BELOW ZERO THROUGH THE AFTERNOON. FOR THAT REASON THE WIND CHILL ADVISORY HAS BEEN CANCELLED. IT WILL STILL BE A VERY COLD DAY OVER THE WESTERN NEBRASKA PANHANDLE SOUTHEAST WYOMING AND IF YOU MUST GO OUTSIDE BE SURE TO DRESS APPROPRIATELY AS FROST BITE OR EVEN HYPOTHERMIA CAN OCCUR IF UNPROTECTED. $$ WEILAND
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this wind chill warning went out at Feb 1, 4:15 AM MST, 1 hour 30 minutes earlier.
Area forecast discussion, Feb 1, 4:15 AM MST, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
415 AM MST THU FEB 1 2007
.SHORT TERM...TODAY THROUGH FRIDAY...MODELS IN DECENT AGREEMENT
WITH INCOMING SYSTEM. CLOUDS HAVE BEEN INCREASING TONIGHT...AND
TEMPS MODERATING EVER SO SLIGHTLY...AHEAD OF THIS SYSTEM COMING
DOWN FROM NORTH. COLD FRONT OVER NORTHERN MT CURRENTLY WILL BE
RACING SOUTH REACHING NORTHERN WY BY MID MORNING...THEN NEAR
SOUTHERN WY BORDER AROUND 20Z. SO...MAX TEMPS TODAY WILL OCCUR
IN THE LATE MORNING OR EARLY AFTERNOON. LIGHT SNOW WILL DEVELOP
AND/OR SPREAD ACROSS MAINLY WY PART OF CWA FROM THE N AND NW TODAY
AND THEN CONTINUE UNTIL SHORTLY AFTER MIDNIGHT. WITH SOME WIND
PERSISTING AND BITTER COLD TEMPS TONIGHT...HAVE ISSUED WIND CHILL
WARNING FOR MUCH OF WY PART OF CWA INTO MID MORNING FRI. HAVE
LEFT THE WESTERN NEBRASKA PANHANDLE OUT FOR NOW AS WINDS THERE
WILL BE LOWERING BELOW THE MINIMUM 10 MPH NEEDED JUST AS THE TEMPS
GET REALLY COLD TONIGHT...LATER SHIFTS CAN MONITOR. ON FRIDAY...
STRONG NW FLOW ALOFT DEVELOPS WITH WINDY CONDITIONS OVER MUCH OF
THE CWA. IT SHOULD BE PARTLY CLOUDY AND STILL COLD...CHANNELED
VORTICITY OVER EASTERN CWA MAY MEAN A FEW SNOW SHOWERS TRYING TO
SNEAK INTO NORTHERN CWA LATE. FOR NOW...HAVE JUST MENTIONED A
FEW OVER THE MOUNTAINS DUE TO OROGRAPHICS.
.LONG TERM...CYCLONIC FLOW WILL BE OVER THE AREA SAT NIGHT. COLD
AIR ADVECTION WILL CONTINUE OVER THE AREA AND SURFACE TO 500MB
THICKNESS VALUES FALL TO 501 BY SUN MORNING. SOME MID LEVEL
MOISTURE WILL BE OVER THE MOUNTAINS...SO WILL GO WITH A CHANCE OF
SNOW IN THOSE AREAS. NW FLOW WILL BE OVER THE AREA SAT AND
SUN...WITH AN UPPER RIDGE OVER THE WEST COAST AND AN UPPER TROUGH IN
THE EAST. A COLD FRONT MAY BACK INTO THE AREA FROM THE PLAINS SAT
NIGHT AND SUN AND HIGH TEMPERATURES ARE GOING TO BE
TRICKY...DEPENDING ON HOW FAR WEST THE FRONT MOVES. BELIEVE THAT
TEMPERATURES WILL WIND UP BEING WARMER WITH THE FRONT REMAINING EAST
OF THE CWA. WILL CONTINUE WITH A SLIGHT CHANCE OF SNOW SHOWERS IN
THE MOUNTAINS AND CARBON COUNTY THIS WEEKEND. NW FLOW WILL CONT MON
AS THE RIDGE ON THE WEST COAST BEGINS TO MOVE EAST. WINDY
CONDITIONS WILL OCCUR ACROSS THE CWA WITH SNOW SHOWERS IN THE
MOUNTAINS. FOR TUES THE RIDGE AXIS WILL MOVE TO THE INTER-MOUNTAIN
WEST BEFORE MOVING INTO WESTERN WY ON WED. THIS WILL RESULT IN
DOWNSLOPE WINDS AT THE SURFACE ALONG WITH WARMER TEMPERATURES. HIGH
TEMPERATURES WILL BE FROM 20 TO 25 DEGREES BELOW NORMAL FOR SAT...10
TO 15 DEGREES BELOW NORMAL SUN...AND AROUND NORMAL FOR MON THROUGH
WED..
&&
.AVIATION...VFR CONDITIONS CURRENTLY WILL BE REPLACED BY MVFR AND
EVEN IFR CEILINGS AND VSBYS FROM THE N AND NW AS TODAY WEARS ON...
MAINLY OVER WY PART OF CWA. WESTERN NEBRASKA PANHANDLE WILL STAY
VFR FOR MOST PART. CONDITIONS IN WY WILL IMPROVE LATER THU NIGHT.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WIND CHILL WARNING FROM 6 PM MST THURSDAY TO 9 AM FRIDAY FOR
WYZ061>067-WYZ069-WYZ070.
NE...NONE.
&&
SHORT TERM...JLH
LONG TERM...KMD
AVIATION...JLHHazardous weather outlook, Feb 1, 5:24 AM MST, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 524 AM MST THU FEB 1 2007 WYZ061>067-069-070-021230- SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE- LARAMIE VALLEY-LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS- PINE BLUFFS- 524 AM MST THU FEB 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT A WIND CHILL WARNING IS IN EFFECT FOR THE AREA FOR TONIGHT. NORTHWEST WINDS OF 10 TO 20 MPH WILL CREATE WIND CHILLS OF 30 TO 40 BELOW ZERO. PERIODS OF SNOW WILL ALSO OCCUR ACROSS THE AREA TODAY AND TONIGHT. SNOW ACCUMULATIONS WILL BE AROUND AN INCH OR TWO AT THE LOWER ELEVATIONS...MAINLY WEST OF INTERSTATE 25. SNOWFALL AMOUNTS IN THE MOUNTAINS WILL BE FROM 3 TO 5 INCHES BY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ001>003-019>021-054-055-WYZ059-060-068-021230- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-CONVERSE-NIOBRARA-GOSHEN- 524 AM MST THU FEB 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF SNOW ACROSS THE AREA TODAY AND TONIGHT. SNOW ACCUMULATIONS WILL BE LESS THAN AN INCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
Nearby
Wind Chill Warnings in Wyoming, 2007Every wind chill warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.